EconPapers    
Economics at your fingertips  
 

Positive Solutions for -Type Singular Fractional Differential System with Coupled Integral Boundary Conditions

Ying Wang, Lishan Liu, Xinguang Zhang and Yonghong Wu

Abstract and Applied Analysis, 2014, vol. 2014, 1-14

Abstract:

We study the positive solutions of the -type fractional differential system with coupled integral boundary conditions. The conditions for the existence of positive solutions to the system are established. In addition, we derive explicit formulae for the estimation of the positive solutions and obtain the unique positive solution when certain additional conditions hold. An example is then given to demonstrate the validity of our main results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/142391.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/142391.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:142391

DOI: 10.1155/2014/142391

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:142391